# SDR VNAA20250820008

- Difficulty date: June 12, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shield
- Part number: CN6243188203
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG FIRE SHIELD WITHIN 2140.41 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.  ENGINEERING COMMENTS: LH ENG FIRE SHIELD REPAIR AS PER SRM TASK 54-23-00-201-005-A01. IF NOT APPLICABLE SUBMIT NEW RFTS AND DAMAGE REPORT. CORRECTIVE ACTION: DUE EXCESSIVE DAMAGE ON FIRESHIELD DISHING OP VALVE ITS OUT OF LIMITS PER CRJ-900 SRM 54-23-01-101-001-A01 THEREFORE WAS REPLACED PER SRM 51-42-10-001-001-A01 AND FIRESHIELD ACOC WAS REPAIRED PER REO 690-54-23-499 REV -.
